Size, foraging, and food web structure

Petchey, O.L., Beckerman, A.P., Riede, J.O. et al. (1 more author) (2008) Size, foraging, and food web structure. Proceedings of the National Academy of Sciences of the United, 105 (11). pp. 4191-4196. ISSN 1091-6490

Abstract

Metadata

Authors/Creators:
  • Petchey, O.L.
  • Beckerman, A.P.
  • Riede, J.O.
  • Warren, P.H.
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Biological Sciences (Sheffield) > Department of Animal and Plant Sciences (Sheffield)
Depositing User: Sherpa Assistant
Date Deposited: 18 Apr 2008 14:47
Last Modified: 18 Apr 2008 14:47
Published Version: http://dx.doi.org/10.1073/pnas.0710672105
Status: Published
Publisher: National Academy of Sciences
Refereed: Yes
Identification Number: https://doi.org/10.1073/pnas.0710672105

Share / Export

Statistics